Simplifying quantum logic using higher-dimensional Hilbert spaces

File Size Format
58265_1.pdf 518Kb Adobe PDF View
Title Simplifying quantum logic using higher-dimensional Hilbert spaces
Author Lanyon, Benjamin P.; Barbieri, Marco; Almeida, Marcelo P.; Jennewein, Thomas; Ralph, Timothy C.; Resch, Kevin J.; Pryde, Geoff; O'Brien, Jeremy L.; Gilchrist, Alexei; White, Andrew G.
Year Published 2009
Publisher Nature Publishing Group
Citation Nature Physics, Vol. 5(2), pp. 134-140
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1038/NPHYS1150
Copyright Statement Copyright 2009 Nature Publishing Group. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice